# SDR ASOA2013021803037

- Difficulty date: January 22, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 20,487 hours, 19,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE POCKET GOUGED BY HANDLE.  REPAIRED IAW SRM 51-21-16-00, 51-25-06-00, 51-25-16-00 AND SRM 51-23-00-00 AND IAW REO 601R-52-31-086.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
